# SDR REXA2013071701366

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 23,032 hours, 20,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHTS VERY DIM FROM ROW 2 TO ROW 6.  R & R ROW 2 TO 5 POWER STRIP & POWER CONNECTOR IAW AMM 33-51-01.  OPS CHECK GOOD.
